Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 41, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 26, 2017, 8:11 PM CDT for Collin County, Denton County, Texas. It was in force for 79 min. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2017, 8:11 PM CDT (01:11 UTC)
- Expired
- Mar 26, 2017, 9:30 PM CDT
- In force
- 79 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.75 in
- Wind
- 65.0 mph
Counties Collin County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 8:16 PM CDT | HAIL 2.75 | 1.5 Nw Lewisville, TX | DELAYED REPORT: SOCIAL MEDIA: FROM QUARTER TO BASEBALL SIZE HAIL NEAR LEWISVILLE |
| Mar 26, 8:16 PM CDT | HAIL 2.75 | 1.5 Nw Lewisville, TX | DELAYED REPORT: SOCIAL MEDIA: FROM QUATER TO BASEBALL SIZE HAIL NEAR LEWISVILLE |
| Mar 26, 8:17 PM CDT | HAIL 1.75 | Lake Dallas, TX | $$ |
| Mar 26, 8:17 PM CDT | HAIL 1.75 | Lake Dallas, TX | |
| Mar 26, 8:18 PM CDT | HAIL 2.5 | Corinth, TX | UP TO TENNIS SIZE HAIL NEAR CORINTH |
| Mar 26, 8:21 PM CDT | HAIL 1 | Flower Mound, TX | $$ |
| Mar 26, 8:21 PM CDT | HAIL 1 | Flower Mound, TX | |
| Mar 26, 8:30 PM CDT | HAIL 1.5 | 3 Ne Little Elm, TX | DELAYED COCORAHS REPORT |
| Mar 26, 8:30 PM CDT | HAIL 1.75 | 2.5 Ese The Colony, TX | DELAYED REPORT: SOCIAL MEDIA REPORT. SLIGHTLY LARGER THAN GOLF SIZE HAIL NEAR SPRING CREEK & 121 |
| Mar 26, 8:31 PM CDT | HAIL 1.75 | Frisco, TX | $$ |
| Mar 26, 8:31 PM CDT | HAIL 1.75 | Frisco, TX | |
| Mar 26, 8:32 PM CDT | HAIL 1.75 | Little Elm, TX | $$ |
| Mar 26, 8:32 PM CDT | HAIL 1.75 | Little Elm, TX | |
| Mar 26, 8:35 PM CDT | HAIL 2 | Frisco, TX | DELAYED REPORT: 2 INCH HAIL REPORT VIA SOCIAL MEDIA. PRESTON RD/289 & MAIN ST |
| Mar 26, 8:36 PM CDT | HAIL 2 | Frisco, TX | 2.25 INCH HAIL |
| Mar 26, 8:38 PM CDT | HAIL 1.75 | 5 Nne Little Elm, TX | DELAYED REPORT: LITTLE ELM NEAR THE INTERSECTION OF HWY 380 & ROUTE 423. 1.75 INCH HAIL |
| Mar 26, 8:45 PM CDT | HAIL 0.88 | 3 Ssw Mckinney, TX | $$ |
| Mar 26, 8:45 PM CDT | HAIL 0.88 | 3 Ssw Mckinney, TX | |
| Mar 26, 8:46 PM CDT | HAIL 2 | Frisco, TX | ON THE EAST SIDE OF FRISCO |
| Mar 26, 8:50 PM CDT | HAIL 1.75 | Frisco, TX | STRATFORD AND ENMORE |
| Mar 26, 8:51 PM CDT | HAIL 2.75 | Lake Dallas, TX | 2.75 INCH HAIL IN LAKE DALLAS |
| Mar 26, 8:57 PM CDT | HAIL 1 | 2 Sw Mckinney, TX | $$ |
| Mar 26, 8:57 PM CDT | HAIL 1 | 2 Sw Mckinney, TX | |
| Mar 26, 9:00 PM CDT | HAIL 2 | Mckinney, TX | GOLFBALL TO SLIGHTLY SMALLER THAN TENNIS BALL |
| Mar 26, 9:05 PM CDT | HAIL 1.75 | Pilot Point, TX | $$ |
| Mar 26, 9:05 PM CDT | HAIL 1.75 | Pilot Point, TX | |
| Mar 26, 9:07 PM CDT | HAIL 1.5 | Melissa, TX | $$ |
| Mar 26, 9:07 PM CDT | HAIL 1.5 | Melissa, TX | |
| Mar 26, 9:10 PM CDT | HAIL 1.5 | Pilot Point, TX | $$ |
| Mar 26, 9:10 PM CDT | HAIL 1.5 | Pilot Point, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 28 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1866 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 12.6
The text
As transmitted.
639
WUUS54 KFWD 270111
SVRFWD
TXC085-121-270230-
/O.NEW.KFWD.SV.W.0041.170327T0111Z-170327T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
811 PM CDT SUN MAR 26 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Eastern Denton County in north central Texas...
Collin County in north central Texas...
* Until 930 PM CDT.
* At 810 PM CDT, a large severe thunderstorm was located from
Flower Mound to Highland Village to Corinth, moving east at 30 mph.
This is a very dangerous storm! Seek immediate shelter!
HAZARD...Baseball size hail and 65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* This severe thunderstorm will be near,
Lake Lewisville around 815 PM CDT.
The Colony and Hackberry around 820 PM CDT.
Frisco, Little Elm and Hebron around 825 PM CDT.
Plano, McKinney and Prosper around 840 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. Move to shelter inside
a sturdy building and stay away from windows!
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Texas.
LAT...LON 3340 9639 3334 9638 3299 9640 3299 9717
3341 9709
TIME...MOT...LOC 0110Z 264DEG 27KT 3314 9701
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...65MPH
$$
Dunn3 follow-up statements
985
WWUS54 KFWD 270132
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
832 PM CDT SUN MAR 26 2017
TXC085-121-270230-
/O.CON.KFWD.SV.W.0041.000000T0000Z-170327T0230Z/
Denton TX-Collin TX-
832 PM CDT SUN MAR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN DENTON AND COLLIN COUNTIES...
At 830 PM CDT, a severe thunderstorm was approaching Frisco, moving
east at 35 mph.
This is a very dangerous storm! Seek immediate shelter!
HAZARD...Baseball size hail and 65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe storm will be near...
Plano, McKinney and Prosper around 840 PM CDT.
Allen and Parker around 850 PM CDT.
Fairview and Lucas around 855 PM CDT.
Other locations impacted by this severe thunderstorm include Melissa,
Westminster, Weston, St. Paul, Oak Point, Blue Ridge, Lincoln Park,
New Hope, Lavon and Lakewood Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. Move to shelter inside
a strong building and away from windows.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Texas.
LAT...LON 3340 9639 3334 9638 3299 9640 3299 9689
3310 9700 3326 9701 3324 9712 3341 9709
TIME...MOT...LOC 0130Z 261DEG 29KT 3314 9683
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...65MPH
$$
Dunn479
WWUS54 KFWD 270148
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
848 PM CDT SUN MAR 26 2017
TXC085-121-270230-
/O.CON.KFWD.SV.W.0041.000000T0000Z-170327T0230Z/
Denton TX-Collin TX-
848 PM CDT SUN MAR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN DENTON AND COLLIN COUNTIES...
At 847 PM CDT, a severe thunderstorm was located over McKinney,
moving east at 30 mph.
HAZARD...Tennis ball size hail and 65 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Princeton around 910 PM CDT.
Farmersville around 925 PM CDT.
Other locations impacted by this severe thunderstorm include Melissa,
Westminster, Blue Ridge, New Hope and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. Move to shelter inside
a strong building and away from windows.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Texas.
LAT...LON 3340 9639 3334 9638 3306 9640 3307 9678
3319 9684 3329 9684 3326 9701 3324 9712
3341 9709
TIME...MOT...LOC 0147Z 261DEG 27KT 3317 9668
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...65MPH
$$
Dunn564
WWUS54 KFWD 270204
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
904 PM CDT SUN MAR 26 2017
TXC085-121-270230-
/O.CON.KFWD.SV.W.0041.000000T0000Z-170327T0230Z/
Denton TX-Collin TX-
904 PM CDT SUN MAR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN DENTON AND NORTHERN COLLIN COUNTIES...
At 903 PM CDT, a severe thunderstorm was located over Lowry Crossing,
or 7 miles east of McKinney, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Farmersville around 920 PM CDT.
Other locations impacted by this severe thunderstorm include Melissa,
Westminster, Blue Ridge, New Hope and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Texas.
LAT...LON 3340 9639 3334 9638 3310 9640 3310 9664
3331 9667 3329 9684 3326 9701 3324 9712
3341 9709
TIME...MOT...LOC 0203Z 264DEG 27KT 3318 9653
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:18 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 26, 6:18 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 618 PM CDT Sun Mar 26 2017 .MESOSCALE UPDATE... Numerous strong/severe supercellular storms are in progress as of 6pm west of I-35. Hail has been the main concern with these storms thus far due to their high bases (5-6 kft) and the favorable hail environment discussed in the previous Mesoscale Update. These storms developed along the leading edge of the dryline along a higher theta-e axis where slightly more favorable low-level moisture resides. As these storms continue to shift eastward toward I-35, they will encounter a more favorable environment with MLCAPE values exceeding 1500 J/kg and more moderate low-level moisture with surface dewpoints in the low 60s. Now that peak heating has passed, boundary layer mixing is lessening and boundary layer moisture should increase. Storms should be capable of becoming surface- based rather than elevated as this occurs. This will imply an increased tornado threat compared to the initial thunderstorms given that LCLs will decrease, although the main concern continues to be large hail. As additional storms develop, as suggested by latest high-res guidance, they may grow upscale into a complex with embedded supercellular structures as they shift east of I-35. A Tornado Watch and Severe Thunderstorm Watch cover North and parts of Central Texas through 11pm. Continue to follow graphics, watches, and warnings for the latest information. -Stalley && .PREV MESOSCALE UPDATE... We continue to monitor the potential for severe storms with all types of severe weather threats late this afternoon through tonight. While very large hail is expected to be the primary threat, a threat for damaging winds, a few tornadoes, and isolated flash flooding will also exist. The main areas of concern continue to be roughly along and north of I-20, but locations south of I-20 are not out of the woods; coverage is just expected to be more limited in these areas. A vigorous shortwave traversing the Southern Plains has pulled Gulf moisture northward across North and Central TX today. This shallow moist layer is east of a dryline which continues to sharpen through far western OK, draped southward toward Abilene. Vigorous boundary layer mixing is eroding this thin layer of moisture which is only around 1 kft deep per the special 20z FWD sounding, and surface dewpoints have decreased by a few degrees since 1pm. A plume of cirrus associated with the shortwave trough has inhibited daytime heating in areas north of I-20 and west of I-35, but some insolation combined with warm advection has still allowed temperatures to climb into the mid 80s. Despite the fairly low dewpoints, surface-based destabilization is still occurring and CAPE values are climbing into the 1000-2000 J/kg range through the I-35 corridor and westward. However, due to the shallow nature of the moisture, MLCAPEs are holding around 500 J/kg due to the drier low-levels. Convective initiation is expected between 4-6pm across our northwestern counties near the Bowie, Decatur, Jacksboro areas and possibly as far south as Mineral Wells. Storms will quickly intensify and maintain rotating updrafts given favorable shear and hodograph parameters. A 500mb jet of 50-60 kts is positioned on the southeastern periphery of the shortwave trough resulting in deep-layer shear sufficient for supercellular storm modes, and storms will take on supercell characteristics shortly after initiation. Steep lapse rates around 7.5 C/km are already in place and are forecast to steepen further as dynamic ascent from the shortwave trough cools the mid-levels. As additional low-level moisture continues to advect northward, MLCAPEs should increase and wet bulb zero heights will fall. Semi-discrete supercells in this environment will be capable of producing very large hail in excess of golfball to baseball size. The tornado threat with initial convection will actually be fairly low (but nonzero) due to the meager moisture quality. LCL heights will remain around 4-5 kft and the dry low-levels will considerably limit the tornado potential through the late afternoon hours when the PBL is the deepest and the moisture is highly mixed. However, the tornado potential could change depending on how the initial convection evolves throughout the evening. As mixing lessens after peak heating hours, moisture quality will increase through the PBL and LCL heights will lower. In addition, the low-level jet currently around 30 kts will increase to 40+ kts after 9pm. As cells move east towards the Sherman, Bonham, McKinney, Greenville areas, the tornado potential (albeit still low) may increase due to these factors. Despite this time frame being after sunset, the lack of solar heating is not expected to diminish the tornado potential, at least initially. Cells may begin growing upscale into a cluster with embedded supercell structures by this time with a broken line of severe storms possibly ranging from the Paris area southwestward towards the DFW Metroplex. Stay up to date with the latest forecast information this evening which will continue to be highlighted via graphics and supplemental mesoscale discussions as necessary. -Stalley && .PREV DISCUSSION... /ISSUED 324 PM CDT Sun Mar 26 2017/ See locally issued Mesoscale Update AFDFWD and regional SPC SWOMCD discussions for short term updates through this evening. For tonight after midnight most of the convection that occurs this evening should be waning across our far eastern areas. A cold front will eventually catch up to the dryline and push through the remainder of the CWA through mid Monday morning. Drier air will filter into the region through the day tomorrow with highs in the mid/upper 70s and lower 80s. While the front will initially clear the CWA, it is likely to quickly return northward as a warm front, especially across West Texas late Monday night. This will mean a gradual increase in moisture again across the southern half of the CWA as southeasterly winds return. By Tuesday, another powerful upper low will be moving out of New Mexico and approaching Texas. Rich Gulf moisture will have spread northward and should be in place across most of Texas. A dryline will set up across West Texas with a warm front extending from the surface low in the Panhandle southeast to along the Red River. This will set up another favorable scenario for severe weather Tuesday afternoon and evening. Initially, the more significant threat will be to the west of our area, but will spread eastward into the late evening hours. Our best chances for showers and thunderstorms will arrive late Tuesday night into Wednesday morning and will continue to be accompanied by a severe weather threat. In addition to a severe weather threat, deep southerly flow will be in place Tuesday night into Wednesday morning accompanied by PW values near record territory. This suggests that one or more convective lines or clusters could train over localized areas resulting in a flash flood threat. The entire system does appear to be progressive enough to preclude a more serious hydrologic threat at this time. Precipitation should end quickly from west to east during the day Wednesday. The upper pattern remains progressive through the weekend with yet another system approaching by Saturday. At this time it is a little early to tell if a significant severe threat will accompany this system, but rain/storm chances appear to be increasing at least for Saturday. Dunn && .AVIATION... /ISSUED 103 PM CDT Sun Mar 26 2017/ Concerns: Thunderstorm potential this evening, MVFR/IFR cigs overnight into Monday morning. Breezy southerly winds continue to pull in Gulf moisture to the region. Later this afternoon, isolated strong/severe thunderstorms are expected to develop near/north of Interstate 20 and move eastward across North TX. This activity will likely impact Bowie and Bonham cornerpost arrivals as well as northward departures throughout the evening hours. High-res models are still somewhat inconsistent on how far south to initiate thunderstorms, but it is possible that a severe storm affects airports within the immediate DFW area after 00z. Frequent lightning, large hail, and strong winds will all be possible with these thunderstorms. Have maintained a mention of VCTS but have delayed it from previous TAF issuance based on latest guidance; have elected not to include a prevailing TS mention yet due to uncertainty. The threat for thunderstorms in the DFW area will decrease after 04 or 05z. The potential for a storm at the Waco TAF site is too low to include in the TAF as coverage is expected to be limited farther south. The highest storm chances will continue to be located near/along the Red River. A cold front will be approaching the area late tonight and early Monday morning. In advance of this front, widespread MVFR and IFR stratus should develop and cigs below FL015 are likely at all TAF sites beginning around midnight. Post-frontal stratus will likely be an issue throughout Monday morning with cigs falling below 1 kft immediately along the front. Winds will turn to the northeast and decrease in speed as the front moves through. Waco may experience several hours of IFR cigs tomorrow morning including some at or below 600 ft. Conditions should begin improving by late Monday morning with VFR conditions expected at all airports by Monday afternoon. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 60 79 59 81 66 / 50 0 0 20 70 Waco 63 81 64 82 66 / 40 10 5 20 70 Paris 61 76 54 77 63 / 60 10 0 20 50 Denton 56 77 56 78 65 / 50 0 0 20 70 McKinney 59 77 57 79 65 / 60 0 0 20 70 Dallas 61 80 60 81 67 / 50 0 0 20 70 Terrell 62 79 58 81 66 / 50 10 0 20 60 Corsicana 65 81 62 82 67 / 40 20 0 20 50 Temple 64 83 64 83 66 / 30 10 5 30 70 Mineral Wells 52 80 55 78 61 / 20 0 0 40 80 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 26/91
Hazardous weather outlook, Mar 26, 4:47 AM CDT, 15 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 447 AM CDT Sun Mar 26 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 447 AM CDT Sun Mar 26 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. There is a chance for thunderstorms late this afternoon through tonight across all of North and Central Texas. While only a few storms are expected to develop, those that do form will likely become severe. The main hazards are expected to be large hail and damaging winds, although there is the potential for a few tornadoes north of Interstate 20. The highest chances for thunderstorms and severe weather will be along and north of Interstate 20 beginning after 4PM. The severe weather threat is expected to diminish after midnight. An elevated fire weather threat is expected to develop late this afternoon west of a Jacksboro to Comanche line. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few thunderstorms may linger Monday morning along and east of a line from Paris to Athens to Cameron. Severe weather is not expected. There are more thunderstorm chances Tuesday through Thursday as another storm system affects the region. Severe weather and flooding will be possible with this mid-week system, in particular Tuesday night and Wednesday. Another round of thunderstorms is expected next weekend. .SPOTTER INFORMATION STATEMENT... Some spotter activation is likely late this afternoon and evening, with better chances for activation along and north of Interstate 20. JLDunn
In the hours before
Local storm report, Mar 26, 7:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG ARGYLE 33.12N 97.18W
03/26/2017 DENTON TX AMATEUR RADIO
BASEBALL HAIL KNOCKING OUT CAR WINDOWS IN ARGYLE.Local storm report, Mar 26, 7:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 N MERIDIAN 31.95N 97.65W
03/26/2017 E0.75 INCH BOSQUE TX FIRE DEPT/RESCUE
SH 144 NORTH OF MERIDIANSpecial weather statement, Mar 26, 7:57 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
757 PM CDT SUN MAR 26 2017
TXZ133-145-270130-
Hill TX-Johnson TX-
757 PM CDT SUN MAR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON AND NORTHWESTERN
HILL COUNTIES UNTIL 830 PM CDT...
At 757 PM CDT, Doppler radar was tracking a strong thunderstorm over
Blum, or 14 miles south of Cleburne, moving east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Cleburne, Itasca, Grandview, Blum, Covington, Carl's Corner, Cleburne
State Park and Rio Vista.
LAT...LON 3226 9756 3235 9709 3226 9709 3220 9704
3210 9698 3202 9748 3206 9749 3210 9747
3213 9750 3217 9746 3217 9748 3216 9751
3213 9752 3214 9752
TIME...MOT...LOC 0057Z 255DEG 29KT 3213 9742
24-BainLocal storm report, Mar 26, 8:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 2 W COPPER CANYON 33.10N 97.13W
03/26/2017 E2.75 INCH DENTON TX AMATEUR RADIO
IN LANTANALocal storm report, Mar 26, 8:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL CORINTH 33.15N 97.07W
03/26/2017 E2.75 INCH DENTON TX AMATEUR RADIOLocal storm report, Mar 26, 8:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 2 N CORINTH 33.18N 97.07W
03/26/2017 E4.25 INCH DENTON TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton, Johnson, Somervell | 64 min |
| Mar 26, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 27 min |
| Mar 26, 7:21 PM CDT | Special Weather Statement | FWD | Mills | 24 min |
| Mar 26, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 54 min |
| Mar 26, 7:25 PM CDT | Tornado Warning | FWD | Denton | 35 min |
| Mar 26, 7:41 PM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton, Hill, Johnson | 3 hr |
| Mar 26, 7:46 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 29 min |
| Mar 26, 7:47 PM CDT | Special Weather Statement | FWD | Hamilton | 43 min |
| Mar 26, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 65 min |
| Mar 26, 7:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Mar 26, 8:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 53 min |
| Mar 26, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Mar 26, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 67 min |
| Mar 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 62 min |
| Mar 26, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 64 min |
| Mar 26, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 76 min |
| Mar 26, 9:07 PM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| Mar 26, 9:20 PM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Mar 26, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 53 min |
| Mar 26, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 67 min |
| Mar 26, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 46 min |
| Mar 26, 9:38 PM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| Mar 26, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, Navarro | 58 min |
| Mar 26, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 79 min |
| Mar 26, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 19 min |
| Mar 26, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, McLennan | 52 min |
| Mar 26, 10:36 PM CDT | Special Weather Statement | FWD | Coryell | 24 min |
| Mar 26, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 46 min |
| Mar 26, 10:53 PM CDT | Special Weather Statement | FWD | Fannin | 52 min |
| Mar 26, 11:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 32 min |
| Mar 26, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam | 61 min |
| Mar 26, 11:53 PM CDT | Special Weather Statement | FWD | Delta | 37 min |
| Mar 27, 12:22 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 53 min |
| Mar 27, 12:24 AM CDT | Special Weather Statement | FWD | Delta | 36 min |
| Mar 27, 1:58 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.